Diffusions hypercontractives
Séminaire de probabilités de Strasbourg, Volume 19  (1985), p. 177-206
@article{SPS_1985__19__177_0,
     author = {Bakry, Dominique and \'Emery, Michel},
     title = {Diffusions hypercontractives},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {177-206},
     zbl = {0561.60080},
     mrnumber = {889476},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1985__19__177_0}
}
Bakry, Dominique; Émery, Michel. Diffusions hypercontractives. Séminaire de probabilités de Strasbourg, Volume 19 (1985) , pp. 177-206. http://www.numdam.org/item/SPS_1985__19__177_0/

[1] M. Berger, P. Gauduchon et E. Mazet. Le spectre d'une variété riemannienne. Lecture Notes in Math. 194, Springer. | MR 282313 | Zbl 0223.53034

[2] L. Gross. Logarithmic Sobolev Inequalities. Amer J. Math. 97, 1975. | MR 420249 | Zbl 0318.46049

[3] P.A. Meyer. Note sur les processus d'Ornstein-Uhlenbeck. Sém. Prob. XVI, Lecture Notes in Math. 920, Springer. | Numdam | MR 658673 | Zbl 0481.60041

[4] P.A. Meyer. Géométrie différentielle stochastique (bis). Sém. Prob. XVI B, Lecture Notes in Math. 921, Springer. | Numdam | MR 658725 | Zbl 0539.58039

[5] P.A. Meyer et W.A. Zheng. Tightness criteria for laws of semimartingales. Ann. I.H.P. (à paraître). | Numdam | MR 771895 | Zbl 0551.60046

[6] C. Mueller et F. Weissler. Hypercontractivity for the Heat Semigroup for Ultraspheric Polynomials and on the n - Sphere. J. Func. Anal. 48, 1982. | MR 674060 | Zbl 0506.46022

[7] E. Nelson. The free Markov Field. J. Funct. Anal. 12, 1973. | MR 343816 | Zbl 0273.60079

[8] J. Neveu. Sur l'espérance conditionnelle par rapport à un mouvement brownien. Ann. I.H.P. 2, 1976. | Numdam | MR 431400 | Zbl 0356.60028

[9] O. Rothaus. Logarithmic Sobolev inequalities and the spectrum of Sturm - Liouville operators. J. Func. Anal. 39, 1980. | MR 593787 | Zbl 0472.47024

[10] O. Rothaus. Diffusion on compact Riemannian manifolds and logarithmic Sobolev inequalities. J. Func. Anal 42, 1981. | MR 620581 | Zbl 0471.58027

[11] J. Ruiz De Chavez. Thèse de troisième cycle. Strasbourg (à paraître).

[12] D. Surgailis. On Poisson multiple stochastic integrals and associated equilibrium Markov processes. Proc. IFIP - ISI international conf. on random fields, Bangalore 1982. Lect. Notes in Inf. Control 49, Springer. | MR 799947 | Zbl 0511.60047

[13] F. Weissler. Logarithmic Sobolev inequalities and hypercontractive estimates on the circle. J. Func. Anal. 37, 1980. | MR 578933 | Zbl 0463.46024